# SDR 0104661227

- Difficulty date: November 21, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N227
- Make and model: Doug DC-10-30
- Aircraft serial: 46969
- Aircraft time: 100,451 hours, 22,937 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE COULD NOT BE MOVED TO RETRACT POSITION.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE BLED TRIM ACTUATOR AND TRIM POSITION CYLINDER.  OPERATIONAL CHECK OK.
